# SDR CA960709011

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: DSC252B40124
- Condition: Split
- Location: #2 Hydraulic
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED #2 HYDRAULICS AT ZERO QUANTITY. INSPECTION FOUND A SUPPLY LINE SPLIT. LINE REPLACED WITH APPROVED FLEX LINE.
